# SDR FDEA202206231537

- Difficulty date: June 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARC23692
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD FLAP ASSEMBLY UPPER  MID SEGMENT SURFACE STATION YIFH   165.300 FOUND CRACKED. CRACK SKIN AT RIGHT HAND WING INBOARD FLAP ASSEMBLY UPPER MID SEGMENT SURFACE   STATION YIFH 165.300 REPAIRED AS PER SRM 57-00-01-2R REPAIR 1 FIGURE 201 AND EA 1-5750-  T0323138A P2 TITLE : WINGS - FLIGHT SURFACES - EO 1-5100-7-5001 - RH WING - INBD FLAP   ASSY - UPPER SKIN PANEL REPAIRS.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
